# SDR C77A2020010600014

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 13,466 hours, 8,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B2 BASIC CHECK AT EAMS, CORROSION WAS FOUND ON THE AFT WET AREA RH FLOOR BEAM (P/N 170-65669-004) AT FR87. THE CORROSION DAMAGE CAN BE REPAIRED BY SRM PART II 53-23-10 REPAIR 02 BY REMOVING THE DAMAGE AND INSTALLING A REPAIR DOUBLER. BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS NEW REPAIR ARE NOT REQUIRED PER SRM PART II 53-23-10 REPAIR 02. EO E175-53MR-478 IS BEING ACCOMPLISHED UNDER WO 2813290.
